BibTeX record journals/siamdm/HwangRS93

download as .bib file

@article{DBLP:journals/siamdm/HwangRS93,
  author    = {Frank K. Hwang and
               Uriel G. Rothblum and
               Larry A. Shepp},
  title     = {Monotone Optimal Multipartitions Using Schur Convexity with Respect
               to Partial Orders},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {6},
  number    = {4},
  pages     = {533--547},
  year      = {1993},
  url       = {https://doi.org/10.1137/0406042},
  doi       = {10.1137/0406042},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/HwangRS93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier